Security price modelling by a binomial tree

Volume 26 / 1999

Remigijus Leipus, Alfredas Račkauskas Applicationes Mathematicae 26 (1999), 253-266 DOI: 10.4064/am-26-3-253-266

Abstract

We consider multidimensional tree-based models of arbitrage-free and path-independent security markets. We assume that no riskless investment exists. Contingent claims pricing and hedging problems in such a market are studied.

Authors

  • Remigijus Leipus
  • Alfredas Račkauskas

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image